View Full Version : Having a tough time with Methylin


kathrynsmathryn
11-14-11, 05:27 PM
I recently restarted my Methylin ER again. I'm on 20mg tablets, though my doc told me to split the pills at 10 mg each. I tried to, but ended up pulverizing them, and basically ruining 3 pills. :( So I just decided to continue with the 20 mg dose.

I'm feeling particularly crappy. I'm agitated, scattered, and restless. I don't see too much improvement in my focus. Are there any medications that are specifically better for ADD-I?

I also take clonazepam for anxiety when needed, and the two together make me feel even weirder. I can't explain it. It's like the symptoms I get from the Methylin seem more pronounced. Also, it's a lot worse at night - which I am assuming is the "crash" portion of the Methylin.

Anyone else have side effects like these? Also, how can I tell that i'm focusing more? I feel like i'm at the same focus state that I was prior to stimulant medication.